# SDR AWXA200301262

- Difficulty date: October 16, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 64,064 hours, 50,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE L-2 & R-2 DOOR EMERGENCY EXIT EXTERIOR LIGHTS DID NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE AFT ESCAPE SLIDES BATTERY BACK IN THE AFT CARGO COMPARTMENT BS 920 IAW BMM 33-51-71, OPERATIONAL CHECK C/W IAW BMM 33-51-11.
